My period hasn’t came , am I pregnant ?
I’m on the birth control pill and I take my birth control EVERYDAY at the same time , never missed a pill and I’ve been on the pill for about 3 years now. Everytime me and my boyfriend has sex he wears a condom and he pulls out ( just to be safe ) the other day we didn’t use a condom ( by I’m still on my birth control ) and even though I’m still protected from my birth control and he didn’t ejaculate in me , he wanted to be safe so we got a plan b . My period was supposed to start 2 days ago . Why is it late ... is that a side effect of plan b or is it too much hormones in my body ( being on birth control and taking a plan b ) causing a delay in my period ? We literally used 4 methods of birth control ( the pill, condoms , pull out method and plan b ) so i am so confused ?!?! HELP!
- Just MoparLv 66 months ago
NO BIRTH CONTROL IS 100 PERCENT EFFECTIVE...Nature finds a way
- EdnaLv 76 months ago
Your period is late because you took Plan B. Women taking birth control pills are NEVER supposed to take Plan B. (1) You don't need it - you're taking birth control pills. (2) The hormones in Plan B, taken on top of the hormones in birth control pills, will mess you up big time. Don't do it again - not as long as you continue taking birth control pills.
You say you've been taking the pill every day for the past 3 years, but it seems you still don't know how the pill works to prevent pregnancy. The pill prevents ovulation from ever happening. Because you'll never ovulate, you can't get pregnant - no matter what you do.
It's not necessary to use a condom and the pull-out method when you're taking birth control pills - that's useless over-kill! The pill is all you need. The pill is 99.9% effective at preventing pregnancy. You have a less that 1% chance of ever getting pregnant.
Millions of women all over the US use the pill as their only method of birth control every day, and they don't get pregnant.
- Anonymous6 months ago
Any time you engage in sex, there's a possibility of getting pregnant. Condoms break, The pill isn't 100%. There's pre-*** even in the pullout method.
- MamawidsomLv 76 months ago
Holy crap! What is wrong with you? Yes, you've done something very stupid, unnecessary, and potentially dangerous by taking Plan B on top of taking birth control pills. Your cycle could be messed up for months. You need to see your Ob/Gyn and find out what to do. You also need education about how conception happens and how birth control pills work.
- How do you think about the answers? You can sign in to vote the answer.
- JinglesLv 76 months ago
What a waste w condoms
- LadyMertonLv 76 months ago
side effect of plan b- you Did Not need it- too many hormones now
you can Read the side effects of plan b On the box and at their website
The Pill >Stops> your from >Ovulation> so NO egg is released- no egg No way to get pregnant